# SDR SB04170

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAX - FLT783 - JUST AFTER TAKEOFF FROM PHL, EN ROUTE TO JAX, CREW REPORTED A BURNING RUBBER ODOR IN THE COCKPIT THAT LASTED FOR 10 TO 15 SECONDS.  CREW SUSPECTED A TIRE PROBLEM BUT NO ABNORMAL LANDING GEAR OR ENGINE INDICATIONS WERE NOTED.  TOWER IN PHL REQUESTED A RUNWAY SWEEP WHICH REVEALED NEGATIVE RESULTS AS NO TIRE DEBRIS WAS FOUND.  FLIGHT PROCEEDED TO JAX AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED ALL GEAR AND TIRES, INCLUDING TIRE PRESSURE.  NO DEFECTS FOUND.  INSPECTED ENGINES AND RAM AIR INTAKES.  NO DEFECTS FOUND.  AIRCRAFT OK FOR SERVICE.
